On the Dirichlet problem of the Choquet boundary

Erik M. Alfsen University of Oslo, Oslo, Norway

TBD mathscidoc:1701.331343

Acta Mathematica, 120, (1), 149-159, 1967.10
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:14 uploaded by actaadmin ] [ 88 downloads ] [ 0 comments ] [ Cited by 13 ]
@inproceedings{erik1967on,
  title={On the Dirichlet problem of the Choquet boundary},
  author={Erik M. Alfsen},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203214320108052},
  booktitle={Acta Mathematica},
  volume={120},
  number={1},
  pages={149-159},
  year={1967},
}
Erik M. Alfsen. On the Dirichlet problem of the Choquet boundary. 1967. Vol. 120. In Acta Mathematica. pp.149-159. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203214320108052.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved